# SDR QXEA2016082400555

- Difficulty date: August 24, 2016
- Submitted: August 26, 2016
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 36,242 hours, 37,892 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF WARNING HORN SOUNDED DURING TAKEOFF.  ABORTED TAKEOFF AT ABOUT 15 KNOTS.  RAN CHECKLIST AND FOUND NOTHING OUT OF POSITION.  CHECKED CDS SYSTEM AND FOUND NO RELATED FAULTS.  PERFORMED OPS TEST OF TAKEOFF WARNING SYSTEM IAW AMM TASK 31-52-00-710-801. CHECKED GOOD. NO FAULTS FOUND. COULD NOT DUPLICATE. RETURNED TO SERVICE.
